# SDR MALA964979

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Corner
- Part number: 274044010
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING AN INSPECTION, MAINTENANCE PERSONNEL NOTED PASSENGER DOOR LOWER FORWARD CORNER CRACKED AT SNUBBER ATTACH PLATE.  REMOVED AND REPLACED DOOR CORNER, P/N 27-4044-010, AND DOOR CORNER SUPPORT, P/N 27-24150-403, IAW FAC SRM 51-00-00, PAGE 4, AND SRM 51-40-01.  (X)
